Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fonctions qui operent sur les espaces de Besov


Author: Djalil Kateb
Journal: Proc. Amer. Math. Soc. 128 (2000), 735-743
MSC (1991): Primary 46E35, 47H30
DOI: https://doi.org/10.1090/S0002-9939-99-05096-0
Published electronically: July 8, 1999
MathSciNet review: 1636962
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Soient $s$, $p$ et $q$ trois réels tels que $1 <p< \infty$, $1 < s < 1+1/p$, et $1 \le q \le \infty$ et soit $f$ une fonction appartenant à l'espace de Besov $B^{s}_{p,q}(\mathbb{R}^{n})$. Nous montrons que si $F$ est une fonction, de la variable réelle, nulle à l'origine, lipschitzienne et appartenant à l'espace ${\dot B}^{1+1/p}_{p,\infty}$ on a alors $F(f) \in B^{s}_{p,q}(\mathbb{R}^{n})$. La preuve est essentiellement basée sur des résultats d'approximation par des fonctions splines de degré $1$.


References [Enhancements On Off] (What's this?)

  • 1. Bourdaud, G., Fonctions qui opèrent sur les espaces de Sobolev, Sem. Anal. Harm. Orsay, (1980-81), 6-17. MR 84c:46031
  • 2. Bourdaud, G., Kateb, Dalila, Fonctions qui opèrent sur les espaces de Besov, Proc. Amer. Math. Soc., 116 (1991), 1067-1076. MR 91j:46040
  • 3. Bourdaud, G. Kateb, Djalil, Le calcul fonctionnel dans l' espace de Sobolev fractionnaire, Math.Z., 210 (1992), 607-613. MR 93i:46058
  • 4. Bourdaud, G. Kateb, Djalil, Fonctions qui opèrent sur les espaces de Besov, Math.Ann, 330 (1995), 653-675. MR 96k:47118
  • 5. Bourdaud, G. Meyer, Y., Fonctions qui opèrent sur les espaces de Sobolev, J. Functional Anal., 97 (1991), 351-360. MR 92e:46062
  • 6. Dahlberg, B. J., A note on Sobolev spaces, Proc. Symp. Pure Math., 35, 1 (1979), 183-185. MR 81h:46030
  • 7. Oswald, P., On the boundedness of the mapping $f \rightarrow \mid f \mid $ in Besov spaces, Comment. Univ. Carolinae, 33 (1992), 57-66. MR 93c:46052

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E35, 47H30

Retrieve articles in all journals with MSC (1991): 46E35, 47H30


Additional Information

Djalil Kateb
Affiliation: Université de Technologie de Compiègne Centre de Recherches de Royallieu B. P. 20529, 60205 Compiègne cedex, France
Email: dkateb@dma.utc.fr

DOI: https://doi.org/10.1090/S0002-9939-99-05096-0
Received by editor(s): April 17, 1998
Published electronically: July 8, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society